Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Cough with phlegm, burning sensation in throat. Taking gaviscon. History of asthma. Treatment?

My daughter has been coughing up phlegm for a month now,we have seen our gp four times and she says her chest is clear! Also she has been getting pains in her left side which can last upto 3hrs,my doctor says it s growing pains. She also gets a burning sensation in her throat and says she can t breath properly when this happens,my doctor has given her gaviscon for this. My daughter has asthma and was a premature baby that was born 14wks early weighing 1lb 15oz. I m worried something is wrong and the doctor isn t picking up on this
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  1607
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

Your daughter is a known asthmatic.
This can be any episode of exacerbation which may have been superadded with infection.
This whole episode may have been triggered by sore throat.
She needs a long course of antibiotics and she needs to take her asthmatic medications.
Answered: Sat, 1 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor